# SDR 2023F00198

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: General aviation
- Aircraft: N677ST
- Make and model: Pilats PC1245
- Aircraft serial: 677
- Aircraft time: 14,942 hours, 15,465 cycles
- Engine: Pwc PT6A67B
- Engine time: 10,730 hours, 10,485 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: C, E, F
- Precautionary procedure: E, D

## Discrepancy

FACTORY INSTALLED SAFETY CABLE INSTALLED NEAR INTAKE BROKE AND DAMAGED COMPRESSOR SECTION. THIS IS A SECOND OCCURRENCE.  AFTER THE FIRST OCCURRENCE  ON MAY 8, 2023, N667RB / PCE-PR0353 STANDARD AERO EXPLAINED THE LEVEL OF DAMAGE COULD NOT POSSIBLY BE FROM THE MISSING SAFETY CABLE.  AFTER THE SECOND INCIDENT THE MANUFACTURE IS REVIEWING THE SB ALLOWING FOR THE USE OF SAFETY CABLE AND WORKING WITH STANDARD ON COVERING THE DAMAGES CAUSED BY THE CABLE INGESTION.   I HAVE PICTURES IN THE FAA IS INTERESTED AS WELL AS THE DOCUMENTED CONVERSATIONS WITH BOTH STANDARD AERO AND PRATT AND WHITNEY CANADA.
